by tlc_79 (Tanya)
I hope you are all well.
I will of course be calling the hospital as soon as they open this morning, but I just wanted to ask if anybody had had a similar experience.
Since last Wednesday I have been vomitting every day around lunchtime/afternoon.
At first my Doctor and I put it down to the fact that I had just gone up to 40mg (2 x 20mg) in Norspan patches for pain relief and they are well known for causing nausea. But since it has now been a week and I am only using a 10mg patch and still vomitting we are thinking it could be something else so I will be following up with the Surgical/Gastro team asap but just thought I would check with you guys/gals while waiting if you had been through anything similar?
ALSO, over the past week or so my ileostomy bag output has been very runny, almost like coloured water at some points, even though it had thickened up quite nicely. And it has had that light diorreah (spelling??) looking colour. But everytime I've gone to pick up the phone it has started to return to normal again but then keeps going back and is very watery at the moment. Then again, because of feeling sick I have been eating less and not so solid foods and my appetite has decreased in general.
Once again, I hope you are all well and I look forward to hearing from anyone with similar experiences.
Email: tancas2 at hotmail.com
Age: 32 years old.
Bowel Rupture and Emergency Bowel Resection and Ileostomy 4 December 2011.
Consequently diagnosed with Crohn's 8 December 2011.
Unsuccessfully seeking referral to Gastroenterologist for symptoms since approx. 2007. (Was diagnosed with IBS.)
No known family history of CD.
Comments for vomitting one month post-op bowel resection
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.